加载中…
This paper investigates atomic factorizations in the monoid of nonzero ideals of a multivariate polynomial ring , under ideal multiplication. Building on recent advances in factorization theory for unit-cancellative monoids, we extend techniques from the paper [Geroldinger and Khadam, Ark. Mat. 60 (2022), 67-106] to construct new families of atoms in , leading to a deeper understanding of its arithmetic. We further analyze the submonoid of monomial ideals, deriving arithmetic properties and computing sets of lengths for specific classes of ideals. The results advance the extensive study of ideal monoids within a classical algebraic framework.

生成讲解博客的中文版本

生成AI智能校验的中文版本